# SDR AALA202103179005

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,040 hours, 7,400 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Inoperative
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDINGIN GEAR DOORS NOT CLOSED. MESSAGE/AMBER WARNING UPPER ECAM AFTER TAKE OFF. REPLACED LANDING GEAR CONTROL INTERFACE UNIT 2 PER AMM 32-31-71.
